# SDR CHQA20141211358

- Difficulty date: December 11, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 26,963 hours, 23,973 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,239 hours, 29,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14521718007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LT RAMP ANGLE AT FRAME 20 WAS FOUND TO BE CORRODED.  THE ANGLE WAS REPLACED IAW SRM 51-40-02.
